# SDR WWMA9700022

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- Engine: Ge CT79B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Fitting
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING A SINGLE ENGINE TURN AT THE GATE WITH THE RIGHT ENGINE RUNNING, THE CREW NOTED A KEROSENE ODOR IN THE COCKPIT AND CABIN.  THE WIND WAS COMING FROM THE RIGHT FOREWARD AREA OF THE AIRCRAFT AT 10 KNOTS.  THE FUEL SYSTEM WAS CROSSFEEDING FROM THE LEFT TANK TO THE RIGHT ENGINE.  NO EXTERNAL ABNORMALITIES WERE OBSERVED.  MAINTENANCE FOUND RIGHT ENGINE DRIVEN FUEL PUMP FITTING ON FUEL LINE LOOSE.  TIGHTNED FITTING AND SECURED THE DRAIN SLEEVE, GROUND RUNS WERE PERFORMED AND NO LEAKS WERE NOTED.
